# SDR UALA2009062401796

- Difficulty date: June 24, 2009
- Submitted: June 28, 2009
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 27,815 hours, 10,994 cycles
- Engine: Iae V2522A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Fluctuates
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 BLEED PRESSURE FLUCTUATES - BLEED. ENG 1 BLEED FLUX 14-36 PSI.  CRZ FL380 FLUX STARTS BELOW 1.3 EPR.  CAUSES PACK SURGE.
